I would like to know if anyone has gone off prozac for a short time and back on and if they got the same help from it as when they first went on it. I was on prozac for about 12 yrs. went off it cause it wasnt working anymore and my doctor tried wellbutrin , lexapro , celexa and none really helped or i had bad side affects from them. So she put me back on prozac after about 6 months. just wondering if it will help again or if i will expierence any side affects from switching from celexa to prozac
My GOD I can't believe the doc didn't put you on Paxel. I was on prozac for many years and it started to not work as well. But it did work and and Paxel is the same family. Sister drugs. Paxel worked well for many years up to a years ago but nothing is working now for me. I am untreatable but say with lots of experience on many drugs Paxel was a life saver for many years. I also got off it with no side effects.
I HOPE YOU FIND SOMETHING SOON I KNOW HOW HARD IT IS.
Going back on Prozac after such a long period should not be a problem although the dosage should be clearly monitored.
If you haven't tried Paxil, as stated earlier, it might be worth it. Paxil not only effects depression, but is good for controlling anxiety.Good Luck!
I have been on antidepressants for 6 years, now I am thinking about getting pregnant but coming off antidepresaant is proving horrible, I feel like crying all the time, has anyone taken antidepressants while pregnant? please, help
Hello...yes, I took antidepressants during both my pregnancies and had two healthy, wonderfully active, bright children! Talk with your ob/gyn. He or she should be knowledgable about this. If not, look for one who is. For me, I waited 10 years before having my first baby because from 1990 to 2000 there was not enough research yet to say confidently one way or another if anti-d's were safe during pregnancy. Finally, the research came through. For me, I would not allow myself to have children until this research was done! I'm glad for you that you do not have to wait like that. I urge you to talk in detail and at length about this topic with your ob/gyn. Make an appointment that will allow time to talk just about this with him/her. Let me know!! --from another Natalie
I began taking Prozac in 2003. I started out on a small dose, but gradually worked up to 40 mg. Once my depression was under control, I was able to go down to 30 mg daily by taking a 20 mg capsule one day, followed by 2 capsules (40 mg) the next.
Because of Prozac's long half-life in the body, it is slowly cleared from your body. This has allowed me to experiment with the dose that work best for me. I have now been taking Prozac for six years and I see no reason to stop taking it. For me it is just another "vitamin" that I need to take to keep my serotonin levels healthy.
Yep... started to become intollerent to Prozac and got switched to Zoloft but didn't have a fun time with it. I eventually got switched back and the Prozac seemed to help again but it could have been that I had recently started taking anti-epeleptics (For palinopsia, not eppilepsy) and that also apparently has anti-depressant qualities.
i was on 20 mg prozac since jan09 i had most of the side effects dizziness feeling faint high bp nervousness anxitey dry mouth fuzzy head just feeling really awful i did say to the gp but he said to increase the dose to 40mg i did this and felt a lot worse so i stopped taking them the first few days i had a real bad headache and neck pain but now i am just feeling a lot better more like myself
I went on Prozac in 1992, took it for several years 20mgs and it helped. after a while it seemed to quit working so I took several different kinds of depression meds and they all did the same, quit working after a year or two. I am now thinking about going back on Prozac and I'm hoping it works, I plan on taking it with Zyprexa because I'm suffering from Bi-Polar and Manic depression.
I was taken it a year it was 40 mg then I drop it to 10 mg my stomach was hurting I was feeling badly sick so 10mg now I totally stop for two months now I got a twitch in my eye is it a reaction from prozac or is it like having allergies from the weather.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.